Alert archive / New Jersey / Small Craft Advisories in 2024

Small Craft Advisory 54, NWS Philadelphia/Mount Holly

July 5, 2024

NWS Philadelphia/Mount Holly issued this small craft advisory at Jul 5, 2024, 3:28 AM EDT. It took effect at Jul 5, 2024, 2:00 PM EDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2024, 3:28 AM EDT (07:28 UTC)
In effect from
Jul 5, 2024, 2:00 PM EDT
Expired
Jul 6, 2024, 2:45 PM EDT
In force
25 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

608 
WHUS71 KPHI 050728
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
328 AM EDT Fri Jul 5 2024

ANZ454-455-052100-
/O.NEW.KPHI.SC.Y.0054.240705T1800Z-240706T2200Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
328 AM EDT Fri Jul 5 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 PM EDT SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft expected.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...From 2 PM this afternoon to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452-453-052100-
/O.NEW.KPHI.SC.Y.0054.240705T1800Z-240706T2200Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
328 AM EDT Fri Jul 5 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 PM EDT SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...From 2 PM this afternoon to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-451-052100-
/O.NEW.KPHI.SC.Y.0054.240705T1800Z-240706T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
328 AM EDT Fri Jul 5 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 PM EDT SATURDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...From 2 PM this afternoon to 6 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Staarmann
5 follow-up statements
413 
WHUS71 KPHI 051938
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
338 PM EDT Fri Jul 5 2024

ANZ454-455-060845-
/O.EXT.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
338 PM EDT Fri Jul 5 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452-453-060845-
/O.EXT.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
338 PM EDT Fri Jul 5 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-451-060845-
/O.EXT.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
338 PM EDT Fri Jul 5 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
669 
WHUS71 KPHI 060734
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
334 AM EDT Sat Jul 6 2024

ANZ454-455-062045-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
334 AM EDT Sat Jul 6 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...South winds 10 to 15 kt gusting to 20 kt and seas 3 to 5
  ft.

* WHERE...Coastal waters from Cape May NJ to Fenwick Island DE 
  out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ452-453-062045-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
334 AM EDT Sat Jul 6 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...South winds around 15 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet to Cape May NJ out
  20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-451-062045-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
334 AM EDT Sat Jul 6 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  3 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Little Egg Inlet NJ 
  out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Johnson
046 
WHUS71 KPHI 061305
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
905 AM EDT Sat Jul 6 2024

ANZ452-453-070000-
/O.NEW.KPHI.MF.Y.0019.240706T1305Z-240706T1700Z/
/O.CON.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
905 AM EDT Sat Jul 6 2024

...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to less than 1 NM at times. For the Small Craft 
  Advisory, south winds around 15 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...For the Dense Fog Advisory, until 1 PM EDT this 
  afternoon. For the Small Craft Advisory, until 8 PM EDT this 
  evening.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ450-451-070000-
/O.NEW.KPHI.MF.Y.0019.240706T1305Z-240706T1700Z/
/O.CON.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
905 AM EDT Sat Jul 6 2024

...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to less than 1 NM at times. For the Small Craft Advisory,
  south winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 
  ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...For the Dense Fog Advisory, until 1 PM EDT this 
  afternoon. For the Small Craft Advisory, until 8 PM EDT this 
  evening.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

ANZ454-455-070000-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
905 AM EDT Sat Jul 6 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...South winds 10 to 15 kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
542 
WHUS71 KPHI 061551
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1151 AM EDT Sat Jul 6 2024

ANZ452-453-070000-
/O.CAN.KPHI.MF.Y.0019.000000T0000Z-240706T1700Z/
/O.CON.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
1151 AM EDT Sat Jul 6 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...South winds around 15 kt with gusts up to 25 kt and 
  seas 3 to 5 ft.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to 
  Cape May NJ out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450-451-070000-
/O.CAN.KPHI.MF.Y.0019.000000T0000Z-240706T1700Z/
/O.CON.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
1151 AM EDT Sat Jul 6 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and seas 
  4 to 5 ft.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm and Coastal waters from Manasquan Inlet to Little 
  Egg Inlet NJ out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ454-455-070000-
/O.CON.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1151 AM EDT Sat Jul 6 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...South winds 10 to 15 kt and seas 3 to 5 ft.

* WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE 
  out 20 nm and Coastal waters from Cape Henlopen to Fenwick 
  Island DE out 20 nm.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
729 
WHUS71 KPHI 061845
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
245 PM EDT Sat Jul 6 2024

ANZ450>455-061945-
/O.CAN.KPHI.SC.Y.0054.000000T0000Z-240707T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
245 PM EDT Sat Jul 6 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and seas at Buoys 44065 and 44009 have fallen below 25 kt
and 5 feet. Thus, the Small Craft Advisory for all ocean zones
have been cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 12:45 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 5, 12:45 AM EDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1245 AM EDT Fri Jul 5 2024

.SYNOPSIS...
High pressure will remain located offshore through Friday.
Several waves of low pressure and weak fronts approach the area
through Saturday, before a cold front crosses through the area
on Saturday night. High pressure returns for Sunday and Monday
before another low pressure system approaches the area around
the middle of next week.

&&

.NEAR TERM /THROUGH TODAY/...
The showers and thunderstorms have largely ended across the
region, though an isolated shower or storm will remain possible
early in the night.

Once storms taper off, a weak frontal boundary will remain
draped across the region west to east over eastern PA into NJ
and this will extend back to a new surface low developing over
the midwestern states. Meanwhile weak impulses aloft will
continue to move through in the upper level flow. For this
reason there could be some additional showers and a few storms
overnight...mainly over eastern PA into adjacent portions of NJ.
It will otherwise be a very warm and muggy night as weak warm
advection persists. Most areas won't see lows getting below the
low/mid 70s (except 60s over the higher terrain NW). Some areas
of fog development are anticipated overnight, especially where
appreciable rainfall occurred on Thursday. Some fog and low
stratus has already developed as of the midnight hour across
eastern PA and northern NJ. Lingering smoke from the evening
fireworks will make for ideal cloud droplet nuclei in the very
warm and humid environment with light winds, despite the broken
cloud cover overnight.

A very moist and warm to hot air mass will be in place for
Friday with dew points well into the 70s, and high temperatures
in the low to mid 90s in many spots. This will bring two main
issues... 1, the excessive heat, with heat advisory remaining in
effect starting Friday morning for I-95 corridor and Delmarva
(now extended through Saturday) and 2, the thunderstorm risk due
to increasing instability. We likely start out fairly dry,
perhaps with patchy fog/low clouds, early Friday before some
clearing brings quick warming to the low 90s for much of the
area, mid 90s possible in Delmarva. With the high dew points,
expect heat indices around I-95 to pass 100 and Delmarva to pass
105 in some spots. There isn't a strong source of forcing for
convection, but with all the heat and instability, along with
the lingering weak front there will likely be some more
scattered showers and storms developing for the afternoon into
the early evening period, especially around and northwest of
I-95 where we've placed the highest POPs. With plenty of
moisture available, locally heavy rain is likely biggest
concern, but with the available instability some isolated severe
certainly looks possible.

Shower and thunderstorm chances linger Friday night as a
shortwave crosses the area, increasing forcing even as
instability decreases. While severe/flood risks likely diminish
a bit with loss of heating, will still need to be on guard after
sunset for isolated problems. Otherwise, a steamy night with
lows mostly in the 70s.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...
A similar weather story is expected on Saturday as the
extremely moist airmass continues. Although temps may be a
degree or two cooler than Friday mostly due to cloud cover
expected in the afternoon, dew points are anticipated to be at
least 2-3 degrees higher. In addition, PWATs are expected to
remain anomalously high in excess of the 95 percentile, which
essentially tells the story itself. With this in mind, the two
concerns for Saturday remain being the heat and the other being
the thunderstorm potential with approaching cold front.

In terms of the heat, it is forecast that highs will reach into
the upper 80s to low 90s across much of the area. With dew
points in the 74-77 degree range, this equates to heat indicies
around or in excess of 100 degrees for most of the immediate
I-95 corridor, with heat indicies around 105 degrees across the
Delmarva. Heat indicies in the 90s are expected up across the
Lehigh Valley and north Jersey. As a result, this warrants Heat
Advisory criteria for the same areas as Friday in addition to
Middlesex and Somerset Counties, which have been issued with
this forecast update.

In terms of thunderstorm potential, there isn't too much
forcing present as the front does appear to rather weak. Despite
the moisture rich atmosphere, it doesn't appear that there will
be too much of a severe threat this go around which supports
the thinking from the SPC of just a general thunderstorm risk
for the region. The main concern should be in terms of heavy
rainfall thanks to the the moisture-loaded atmosphere where any
storm will be capable of heavy rain. As a result, the WPC has
the eastern half of the forecast area in a Marginal Risk (Level
1/4) for excessive rainfall for Saturday and Saturday night.

The cold front slowly crosses the area on Saturday night with
drier air gradually filtering into the region in its wake.
Overall, this should lead to a pretty nice day on Sunday under a
mix of sun and clouds as high pressure builds in from the north
and west. Although afternoon temps will reach into the upper
80s to around 90 degrees, it will feel a bit drier compared to
Saturday as dew points fall into the mid 60s. Mostly clear skies
are expected to continue into Sunday night as high pressure
persists. Lows for Saturday and Sunday night will both be in the
mid 60s to low 70s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
High pressure remains in control through Monday with above
normal temps continuing. A slight chance of a shower or
thunderstorm may approach our western counties late in the day
as the next weather system approaches toward the middle portion
of next week. An upper trough will be located over the Great
Lakes on Tuesday and Wednesday as some shortwave energy
spreading east into our neck of the woods. Due to uncertainty of
timing and spread amongst model guidance, heavily based the
forecast on NBM guidance. This generally yields a 30-50% chance
of showers and/or thunderstorms each day through Thursday. This
is not an indication that any one day will be a washout, instead
there will likely be some shower activity around each day as
variability exists amongst current forecast guidance. Temps for
the middle portion of the week are expected to remain seasonable
to a few degrees above normal.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas...

Through 12z...MVFR conditions in BR/stratus likely during the
overnight hours, especially at RDG/ABE/TTN where rainfall
occurred earlier. For the remaining terminals, could end up
being more stratus rather than fog. Winds diminish to around 5
kts or less, favoring a southerly direction. Overall lower than
average confidence given the uncertainty regarding both the
convection and timing/degree of overnight restrictions.

Friday...Lingering restrictions in the morning should give way
to VFR by around midday, with further restrictions possible by
later in the day due to more showers/storms. South to southwest
winds 5 to 10 knots. Moderate confidence.

Outlook...

Saturday through Saturday night...Sub-VFR probable with a
chance of showers and thunderstorms. Locally gusty winds
possible in thunderstorms.

Sunday through Monday...VFR. No significant weather expected.

Monday night through Tuesday...Sub-VFR conditions possible. A
slight chance of a shower or thunderstorm.

&&

.MARINE...
No marine headlines anticipated through the overnight.
Southerly winds 10 to 20 knots with seas 2 to 4 feet. Scattered
showers and thunderstorms possible during the evening hours, but
otherwise fair weather is expected.

Conditions should stay Sub SCA for Friday but by Friday night
both winds and seas could approach Small Craft Advisory levels.

Outlook...

Saturday through Saturday night...SCA conditions likely due to
seas around 4-6 feet. Winds are likely to remain below 25 kt
during this period, however. A chance of thunderstorms possible.

Sunday through Tuesday...No marine headlines expected. Winds
are expected to remain below 20 kt and seas of 2-4 feet. Fair
weather through Monday, with a slight chance of a thunderstorm
on Tuesday.

Rip Currents...

Friday and Saturday...A New Moon will occur on Friday. Winds
will be around 10-15 MPH out of the south both days, with an
onshore component to the wind in some spots. There is a MODERATE
risk for rip currents for Cape May, Atlantic, Ocean counties in
NJ, and a LOW risk for Monmouth NJ and the Delaware Beaches.
Breaking waves of 2 to 4 feet within the moderate risk and 1 to
3 feet within the low risk.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.TIDES/COASTAL FLOODING...
With the New Moon to occur Friday, some locations may see some
spotty minor coastal flooding during the next few high tide
cycles.

With continuing S/SE flow and the approach of the New Moon,
some guidance has areas of Cumberland County NJ seeing advisory
minor coastal flooding with the upcoming evening high tide
cycle. Though guidance may be running a bit high, a short-fused
coastal flood advisory may be needed later on.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from 10 AM this morning to 8 PM EDT Saturday for
     PAZ070-071-102-104-106.
NJ...Heat Advisory from 10 AM this morning to 8 PM EDT Saturday for
     NJZ010-012-015>019.
DE...Heat Advisory from 10 AM this morning to 8 PM EDT Saturday for
     DEZ001>003.
MD...Heat Advisory from 10 AM this morning to 8 PM EDT Saturday for
     MDZ012-015-019-020.
MARINE...None.

&&

SYNOPSIS...DeSilva
NEAR TERM...Fitzsimmons/MPS/Staarmann
SHORT TERM...DeSilva
LONG TERM...DeSilva
AVIATION...DeSilva/Fitzsimmons/MPS/Staarmann
MARINE...Fitzsimmons/Hoeflich
TIDES/COASTAL FLOODING...Wunderlin

In the hours before

Local storm report, Jul 4, 10:19 PM EDT, 5 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1019 PM EDT Thu Jul 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     Rain             Macungie                40.52N 75.56W
07/04/2024  M1.70 Inch       Lehigh             PA   Trained Spotter

            Rainfall in 30 minutes.

&&

Staarmann
Local storm report, Jul 4, 10:51 PM EDT, 4 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1051 PM EDT Thu Jul 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     Flash Flood      1 N Reading             40.35N 75.92W
07/04/2024                   Berks              PA   911 Call Center

            Subway underpass along Spring Street
            flooded.

&&

RCM
Local storm report, Jul 4, 11:21 PM EDT, 4 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1121 PM EDT Thu Jul 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Flood            Mertztown               40.51N 75.67W
07/04/2024                   Berks              PA   Trained Spotter

            Spotter reports some minor flooding of
            roadways in rural areas near Mertztown.

&&

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:29 PM EDTFlash Flood WarningPHIBerks2 hr

Nearby

Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.